Estimates for bilinear approximations of the classes TeX of periodic functions of two variables

  • K. V. Solich Iн-т математики НАН України, Київ

Abstract

We obtain exact-order estimates for the best bilinear approximations of the classes $S_{p, \theta}^{\Omega} B$ of periodic functions of two variables in the space $L_q$ for some relations between the parameters $p, q, \theta$.
Published
25.08.2012
How to Cite
SolichK. V. “Estimates for Bilinear Approximations of the Classes TeX of Periodic Functions of Two Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 8, Aug. 2012, pp. 1106-20, http://umj.imath.kiev.ua/index.php/umj/article/view/2644.
Section
Research articles